Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Again experiencing anxiety attacks and need medication. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I have been your patient before and am anxious to see you again.. I am again experiencing anxiety attacks and need medication. I reside in Silver City and need to come and see you I recently had an accident and i believe thids attacks are the result of the truma.
Posted Sun, 15 Sep 2013 in Mental Health
Answered by Dr. Chakravarthy Mazumdar 12 hours later
Brief Answer:
Dr Fiszbein is not working with us

Detailed Answer:

I am sorry to inform that Dr Fiszbein is not working with us. If you wish I can take your case or I can post it to another Psychiatrist working with us.

There is a fair evidence that trauma or accident can precipitate previous anxiety disorder. So you are right. I would like to know what is the medicine that you take/took for anxiety disorder. Amitriptiline is commonly prescribed with a low dose.

It makes sense to start with it after approaching a local psychiatrist for prescription. Since anxiety attacks are common and treated well by most experts you may reach one in your area and take Dr Fiszbein help if not uncontrolled by your local psychiatrist. You can also work closely with a Psychologist for better outcome.

Let me know if you have further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor